Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Smoking cessation ('cold turkey') sukarno

Posted by ed_uk2010 on December 20, 2013, at 15:02:09

In reply to Re: Smoking cessation ('cold turkey'), posted by sukarno on December 18, 2013, at 14:13:43

Hello.

>The reason why I can't take proton pump inhibitors is because they give me a delayed hypersensitivity reaction which is quite serious. I'll get a high fever along with tachycardia (140-160bpm for 12 hours) and bad bone pain. I tried a few rechallenges and the reaction was more swift and worse.

Were the rechallenges with the same drug or a different PPI? Which drugs specifically caused this reaction? It sounds very unpleasant.

>I am concerned about famotidine at high doses. I recently had an ECG (EKG) and my QTc was 449ms (max is 450ms for a male).

What constitutes a normal QTc interval is a matter of some debate. 449ms is perhaps borderline abnormal, like you say, but not definitely so. It would be good to know what your QTc interval was without famotidine, for the purpose of comparison. Would you be able to stop famotidine for a few days using antacids/alginates etc?


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1031701
URL: http://www.dr-bob.org/babble/20131209/msgs/1056625.html